MathSciNet Relay Station
MathSciNet bibliographic data
MR327056 (48 #5398) 65N15
Baker, Garth A. Simplified proofs of error estimates for the least squares method for Dirichlet's problem. Math. Comp. 27 (1973), 229–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement